How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Neurology
Satisfied Customers: 8999
Experience:  Board certified general Adult Neurologist, with experience in experimental neuroimaging and neurodiagnostics.
64994909
Type Your Neurology Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

I have been on Prozac swets and am experiencing short term

Customer Question

hi I have been on Prozac for night swets and am experiencing short term memory loss for the last 6 mos
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Frank replied 1 year ago.

Hello. How long have u taken Prozac? Short term memory loss can be common in anxiety/depression or panic attack. The neurological term is pseudo dementia. Is that the reason for this medication? Or is your dx OCD or just excessive sweating? Do you feel this is a medication effect? Why. Dr frank

Expert:  Dr. Frank replied 1 year ago.

If you would like to discuss this topic further, please feel free to use the reply box and let me know. If you are satisfied with my assistance, please take a moment to use the stars at the top of the page to rate my answer so that I will be compensated for helping you today. For future questions,you can find me here : http://www.justanswer.com/medical/expert-neuromd2012/ ( Please book mark it) Thank you so much, Dr. Frank

Related Neurology Questions